# SDR FDEA202108051936

- Difficulty date: August 5, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19283
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERNAL BORESCOPE INSPECTION (SPECIAL/NON ROUTINE   MAINTENANCE FORM  NUMBER N00777), LEFT HAND WING NUMBER 8 SLAT INTERNAL RIB   FOUND CRACK AT STATION XOS 1086.831. CRACKED RIB REMOVED AS PER SRM 51-31-01-0G AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1928 REVISION G. INSTALLED FABRICATED RIB AT LEFT HAND WING NUMER 8   SLAT INTERNAL AT STATION XOS 1086.831 AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED AS   MAJOR AS PER GMM 6-2-100.
